Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high BP and rapid heart rate

I am a 23 year old man with high blood pressure and a high heart rate. I have for the last two years been suffering from frequent urination and very loose stool. I usually have to go once in 45 mins. I recently have lost the sensation of having to urinate alltogether. It is really scaring me. I have infrequent abdominal pain in front of my left hip and lower back pain too. I am 6 feet tall and weigh 350lbs. I have had my blood tested for diabetes and it came back with great blood sugar. I have also had my prostate looked at and it looks fine. My kidneys were checked and they were fine too. The doctors in a hospital and my personal doctor basically said we don t know whats wrong with you . This is very scary and uncomfortable. I can t work anymore because of this and it s gotten so bad that I can t even leave my own home sometimes because I have to go to the bathroom so much... When I go, it s also a good amount of each, not just a dribble. I don t know what else to do but I really would like some help... I don t know where to turn or what to do anymore.
Wed, 17 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Medical Topics
Cardiologist 's  Response
Hello,

I would explain that your symptoms could be related to irritable bowel syndrome.

Anyway, I would recommend performing a brain and spine MRI study in order to exclude any possible neurological disorder that may mimic this clinical situation.

In the meantime, I would recommend trying solifenacin to help against urinary emergency.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello there i am due my baby 3 week tomorrow, for the past 2 days i have been feeling a bit sick, were i bork a fair bit, but tonight i was just sat there and i noticed little dots when i looked around the room, i have came home and done my blood pressure and it is 150/61 and pulse rate is 110, i am not sure if this is because i have been rushing before coming to bed ?

doctor1 MD

I have hypothyroidism and having thyronorm 100 mg daily morning since 3 years: 15 days before I have examine my blood ln my report is t3 and t4 are normal but tsh is 30; so my doctor advised me to increase dose thyronorm 150 now I have complication of high bp 150/100 and don thave full night sleep wakeup 2 am in morning: my pulse rate is 108/minute

doctor1 MD

Respected sir. My cousin is not feeling well. Initial his heart beat was very high along with blood pressure. That was cured. Then he suffered from gastro-intestine problem. It is also cured. But now he is SUFFERING FROM SOME PROBLEM that IS HIS WHILE WALKING AROUND 50 METERS HIS BACK SIDE OF THE NECK WILL START PAIN AND EYES BECOME BLIND THEN HE FEELS TIRED AND CANT WALK. SAME TIME BACK PORTION OF THE HEAD WILL START PAIN. He feels always giddiness and tiredness. Please sir this is my kind request what would be the problem and solution? Dinesh.

Recent questions on  Prostate

doctor1 MD

My father is 85. He woke up this morning to blood clots in his urine. The urine is very red with multiple clots. He had prostate surgery about 7 years ago. He has had no problems up until now. He has no pain or fever or any other symptoms. we went to our family doctor this morning who said to go to the urologist. We can t get in to the urologist until Monday. Is is alright to wait or do we go to the ER?

doctor1 MD

My husband is taking Doxycycline 100 mg one tablet every 12 hours, and he having problems with Low Blood Pressure Is this one of the side effects. He also has COPD and Prostate Cancer which he is having Hormone therapy with an injection he had on 10/29/2013, and he is very uncomfortable with hot flashes. Thanks Sandy Weller

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... My husband drinks alot of diet cola and has been experiencing e.d. recently. He also needs to urinate about 3 times a night and the flow of urine is interupted and sometimes takes a long time to empty his bladder. When he went to a doctor awhile ago, the doctor said that the dark colas can affect the prostate which can also affect erectile function. He did stop drinking cola for a short period but felt there was no change. What is your thought on this?

doctor1 MD

husband has blood in his urine, just started on a new RX 12/22, just started RX Amlodipine Besylate 5mg for weak heart . He is recovering from a W/C accident with 8 broken ribs and blood clots. He has BPH & Gastroentrologist told him not to strain himself. He just worked out in the yard blowing leaves for several hours. He does have severe back pain from his accident. Has had 3 CT scans, nobody ever said there was a kidney problem. He had 9 polyps removed at colonoscopy 7/29/10. Prostate problem on Hold. Otherwise, 66 yrs old, 6 1 , 220#, healthy looking, but on chlosterol, Tricycerides, Reflux, Water pill, Too late now to call Dr. tonite, what do you think: He is on Cumadin for the blood clots, does not take aspirin.

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...